# SDR SWAA2013040814499

- Difficulty date: February 21, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA955300349
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 696 FRAME CRACKED.  REMOVED AND REPLACED FRAME IAW SRM.
